# SDR ASAA2021121836971

- Difficulty date: December 18, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 23,727 hours, 7,508 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: None
- Part number: 3989085
- Part serial: 24797
- Condition: None
- Location: Left Ecs Bay
- Part time: 23,783 hours, 7,523 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON MASTER CAUTION RECALL ZONE TEMP FOR CONT CAB ILLUMINATES, RESETS ON MASTER CAUTION RESET. GROUNDED - YES. HAD NO FAULTS AND BITE PASSED BUT SYSTEM HAS HISTORY. AS PRECAUTIONARY REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE IAW B737-900 AMM 21-61-21-000-801 AND AMM 21-61-21-400-801. ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002.
